# SDR DALA2016031002027

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 83,569 hours, 12,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD GALLEY FLOORBEAM AT BS 287, RBL 63 UPPER CHORD CORRODED.   R & R IAW ERA 534314-14.
